ON GENERALIZED(q, f)- REVERSE DERIVATIONS OFPRIME RINGS

Authors

  • Anwar Faraj Department of Applied Science, University Of Technology. Baghdad-Iraq.

DOI:

https://doi.org/10.24996/ijs.2011.52.2.%25g

Keywords:

GENERALIZED, REVERSE

Abstract

In this paper we will introduce the concept of (q, f) reverse derivation,
generalized (q, f) reverse derivation and generalized left (q, f) derivation. Let R be
a 2-torsion free prime ring and U a Lie ideal of R such that u2ÎU, for all uÎU. The
main result of this paper states that if F is a generalized (q, q) reverse derivation on
R which also acts as a homomorphism or as anti- homomorphism on U, then either
d=0 or UÍZ(R) Further, as an application of this result it is shown that, if every
generalized left (q, q) derivation on R which also acts as a homomorphism or as
anti- homomorphism on U, then either d=0 or UÍZ(R).

Downloads

Download data is not yet available.

Downloads

Published

2024-05-30

Issue

Section

Mathematics

How to Cite

ON GENERALIZED(q, f)- REVERSE DERIVATIONS OFPRIME RINGS. (2024). Iraqi Journal of Science, 52(2), 218-224. https://doi.org/10.24996/ijs.2011.52.2.%g

Similar Articles

1-10 of 129

You may also start an advanced similarity search for this article.